# SDR SWAA2013121723417

- Difficulty date: November 23, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 69,605 hours, 58,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 706 + 10, LBL 5.  REPAIRED SKIN IAW SRM.
